Management of Heparin-Induced Thrombocytopenia during Thrombolytic Therapy for Prosthetic Valve Thrombosis


ÖZKAN M., OĞUZ A. E. , GÜRSOY O. M. , GÜNDÜZ S., AYKAN A. Ç. , ASTARCIOĞLU M. A. , ...More

JOURNAL OF HEART VALVE DISEASE, vol.21, no.5, pp.636-640, 2012 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 5
  • Publication Date: 2012
  • Title of Journal : JOURNAL OF HEART VALVE DISEASE
  • Page Numbers: pp.636-640

Abstract

Background and aim of the study: Heparin-induced thrombocytopenia (HIT) is a serious complication of heparin administration. As HIT may occur during the thrombolysis of prosthetic heart valve thrombosis (PVHT) due to the administration of heparin, this entity should be considered during and after sessions of this regimen. The study aim was to investigate the development, diagnosis, and management of HIT during thrombolytic therapy (TT) of PHVT.